Hi everyone. I just started taking Saboxone about 4 days ago and it seems to be working ok so far. I am still having cravings and detox symptoms. I am on 4mg of Saboxone every 4 hours and its seems the life of the medication is not very long. Is that normal? I am committed to ending this opiate addiction and I really want this to work for me. It feels good not to be a prisoner of Vicodon or any other substances. I don't know much about Saboxone at this point and have been trying to do some research on it. I was taking 15-20 Vicodin 10mg a day and I want to know what the normal dose should be. I am taking the right dose? Has anyone had any bad issues with Saboxone? I woke up this morning and my body hurt so bad and i felt really horrible all day... what should I do? I dont want to take anymore pill... I am finally at a point where I am done and so tired of the chasing, control, being broke and the constant thoughts. Anyone have any ideas or thoughts?
welcome to the family now in recovery, youve come to the rite place. many of us here, are either on a taper plan from some type of opiate tapering, or another med tapering, or depression, anxiety, fear, etc. this site cover almost everything and anything. first all, patt yourself on the back for acknowledging your opiate dependant, its not easy to come out and admit something like this, i know i had a hard time with the fact i was addicted to pain pills. the body aching is the withdrawls symptoms, stretching helps me, and i also take an anti inflamatorry like ibu to help, and sometimes it does help. i also walk the treadmill now which helps me and comes to the site to seek support from my world wide family. have you ever tried tapering off of vicoden, since that is what you were taking? im on a slow taper from percocet 10/325, a 3 year usage. at one point i was taking up to 162.5 mg-180 mg, do the math and thats a whole lotta pills to be taking. so fail after fail after fail, i got a different taper method from thor, and FINALLY it is a success, i am now on 12 pills verses last weeks 13, sometimes 16 1/4, i do have really bad anxiety/panic and depression that has gotten worse since the taper so my dr upped my anti depressant and gave me xanax to relieve panic attacks, and help promote sleep during the withdrawls. and its woking. you can get thru this, im here to cheer you on and youd be amazed at how many people from one side of the globe to the other who is on your side and giving yo suggestions thats helped them. also ask your dr for zofran, is an anit nausea and vomiting medication thats been proven and used to eliminate some of the uneasiness of withdrawls from opiate withdrawls and street drugs. your not alone, and please, dont give up, were here for you and keep us posted. hope this was of dome help to you, aloha, helpmehawaii
Some people get mild wds for up to 14 days. But they should be mild. Are you taking 16 mg a day? For what you were taking of Hydro that may be too much. Try cutting back to 8 or 12 mg a day.
It may also help to spit out the saliva in your mouth as you dissolve the tabs. It sounds like the Naloxone is effecting you and that you're sensitive to it. So let the pill or film strip dissolve, keep the saliva under your tongue up to 1 minute, and then spit it out. Don't drink anything for 1/2 hour before or after the Sub.
See if this works better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 2 answers
Posted 5 Dec 2010 • 1 answer
Posted 18 Feb 2011 • 2 answers
Ok - I have a sister that spent 6 months in a Detox center, got out and apparently started drinking?
Posted 3 May 2011 • 2 answers
Posted 12 Jul 2011 • 3 answers